# SDR ASAA2017111822622

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 35,045 hours, 10,533 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED AT FL380 SWITCH PLACED IN OFF POSITION FOR 5 MINUTES. WHEN PLACED TO ON POSITION NORMAL OPS. GROUNDED - YES. ACCOMPLISHED WHCU BITE, NO CURRENT FAULTS. HISTORY SHOWED NUMEROUS REPEATS ON WINDOW HEAT SENSOR FAIL. REF FIM 30-41-00-810-801. PLACED WINDOW SENSOR SELECT SWITCH TO OTHER SENSOR POSITION, NO CURRENT FAULTS NOTED, BITE NORMAL.
